Pacific Journal of Mathematics

Regular FPF rings.

S. Page

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 169-176.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805994

Mathematical Reviews number (MathSciNet)
MR526675

Zentralblatt MATH identifier
0418.16007

Subjects
Primary: 16A30
Secondary: 16A52

Citation

Page, S. Regular FPF rings. Pacific J. Math. 79 (1978), no. 1, 169--176. https://projecteuclid.org/euclid.pjm/1102805994


Export citation

References

  • [1] G. Azumaya, Completely faithfulmodules and self injectiverings, Nagoya Math. J., 27 (1966), 397-708.
  • [2] R. T. Bumby, Modules which are isomorphic to submodules of each other, Arch, der Math., 16 (1965), 184-185.
  • [3] C. Faith, Injective cogenerator rings, Proc. Amer. Math. Soc, 60 (1976), 25-30.
  • [4] C. Faith,Injective cogenerator rings and a theorem of Tachikawa II, Proc. Amer. Math. Soc, 62 (1977), 15-19.
  • [5] K. R. GoodearlandA. K. Boyle, Dimension theory for nonsingularinjectivemodules, Memoirs Amer. Math. Soc, #177.
  • [6] I. Kaplansky, Rings of Operators, New York (1968), W. A. Benjamin.
  • [7] B. L. Osofsky, A generalizationof quasi-Frobeniusrings, J. Algebra, 4 (1966), 373-387.
  • [8] H. Tominaga, Some remarkson -regular ringsof bounded index,Math. J. Okayama Univ., 4 (1955), 135-144.
  • [9] Y. Utumi, On quotient rings, Osaka Math. J., 8 (1956), 1-18.
  • [10] Y. Utumi, A note on an inequalityof Levitzki,Proc Japan Acad., 33 (1957), 249-251.
  • [11] Y. Utumi,On continuous rings and self-injective rings, Trans. Amer. Math. Soc, 118 (1965), 158-173.
  • [12] Y. Utumi, Self injective rings, J. Algebra, 6 (1967), 56-64.
  • [13] Y. Utsumi, On rings of which any one sided quotient rings are two sided, Proc. Amer. Math. Soc, 14 (1963), 141-147.

See also

  • Corr 1 : S. Page. Correction to: ``Regular FPF rings''. Pacific Journal of Mathematics volume 91, issue 2, (1980), pp. 487-489.
  • Corr 2 : S. Page. Correction to: ``Regular FPF rings''. Pacific Journal of Mathematics volume 97, issue 2, (1981), pp. 488-490.